# SDR SWIA200414070

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 18,508 hours, 27,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 059
- Condition: Inoperative
- Location: Emergency Light
- Part time: 8,330 hours, 12,383 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SECTION OF EMERGENCY LIGHTS INOPERATIVE.  REPLACED FORWARD BATTERY PACK.  OPERATIONAL CHECK GOOD IAW MM 33-50-00.
